Tbilisi Mathematical Journal

Notes on summability in $QTAG$-modules

Ayazul Hasan and Rafiquddin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We show the inheritance of summable property for certain fully invariant submodules by the $QTAG$-modules and vice versa. Important generalizations and extensions of classical results in this direction are also established.

Article information

Tbilisi Math. J., Volume 10, Issue 2 (2017), 235-242.

Received: 8 November 2016
Accepted: 5 May 2017
First available in Project Euclid: 26 May 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 16K20: Finite-dimensional {For crossed products, see 16S35}

summable modules fully invariant submodules $\alpha$-large submodules


Hasan, Ayazul; Rafiquddin. Notes on summability in $QTAG$-modules. Tbilisi Math. J. 10 (2017), no. 2, 235--242. doi:10.1515/tmj-2017-0039. https://projecteuclid.org/euclid.tbilisi/1527300057

Export citation


  • A. Hasan, On generalized submodules of QTAG-modules, Georgian Math. J., 23(2016), no. 2, 221-226.
  • A. Hasan, On essentially finitely indecomposable QTAG-modules, Afrika Mat., 27(2016), no. 1, 79-85.
  • A. Mehdi, On some QTAG-modules, Scientia Series A., Math. Sci., 21(2011), 55-62.
  • A. Mehdi, F. Sikander and S.A.R.K. Naji, Generalizations of basic and large submodules of QTAG-modules, Afrika Mat., 25(2014), no. 4, 975-986.
  • A. Mehdi, F. Sikander and S.A.R.K. Naji, A study of elongations of QTAG-modules, Afrika Mat., 27(2016), no. 1, 133-139.
  • A. Mehdi, M.Y. Abbasi and F. Mehdi, On $(\omega+n)$-projective modules, Ganita Sandesh, 20(2006), no. 1, 27-32.
  • F. Sikander, A. Hasan and A. Mehdi, On $n$-layered $QTAG$-modules, Bull. Math. Sci., 4(2014), no. 2, 199-208.
  • F.W. Anderson and K.R. Fuller, Rings and categories of modules, Springer-Verlag, New York, 1974.
  • H. Mehran and S. Singh, On $\sigma$-pure submodules of QTAG-modules, Arch. Math., 46(1986), 501-510.
  • I. Kaplansky, Infinite Abelian Groups, University of Michigan Press, Ann. Arbor, 1954.
  • L. Fuchs, Infinite Abelian Groups, Volume. I, Pure Appl. Math. 36, Academic Press, New York, 1970.
  • L. Fuchs, Infinite Abelian Groups, Volume. II, Pure Appl. Math. 36, Academic Press, New York, 1973.
  • M. Ahmad, A.H. Ansari and M.Z. Khan, On Subsocles of $S_2$-modules, Tamkang J. Math., 11(1980), no. 2, 221-229.
  • M.Z. Khan, Modules behaving like torsion abelian groups, Math. Japonica, 22(1978), no. 5, 513-518.
  • M.Z. Khan, Modules behaving like torsion abelian groups II, Math. Japonica, 23(1979), no. 5, 509-516.
  • M.Z. Khan, $h$-divisible and basic submodules, Tamkang J. Math., 10(1979), no. 2, 197-203.
  • S.A.R.K. Naji, A study of different structures in QTAG-modules, Ph.D. thesis, Aligarh Muslim University, 2010.
  • S. Singh, Modules over hereditary noetherian prime rings, Canad. J. Math., 27(1975), 867-883.
  • S. Singh, Some decomposition theorems in abelian groups and their genesalizations, Ring Theory: Proceedings of Ohio University Conference, Marcel Dekker, New York 25(1976), 183-189.